Skip to main content

Research Repository

Advanced Search

Superattracting fixed points of quasiregular mappings

Fletcher, Alastair; Nicks, Daniel A.


Alastair Fletcher


We investigate the rate of convergence of the iterates of an n-dimensional quasiregular mapping within the basin of attraction of a fixed point of high local index. A key tool is a refinement of a result that gives bounds on the distortion of the image of a small spherical shell. This result also has applications to the rate of growth of quasiregular mappings of polynomial type, and to the rate at which the iterates of such maps can escape to infinity.


Fletcher, A., & Nicks, D. A. (2016). Superattracting fixed points of quasiregular mappings. Ergodic Theory and Dynamical Systems, 36(3),

Journal Article Type Article
Acceptance Date Jul 28, 2014
Online Publication Date Nov 10, 2014
Publication Date May 1, 2016
Deposit Date Apr 19, 2016
Publicly Available Date Apr 19, 2016
Journal Ergodic Theory and Dynamical Systems
Print ISSN 0143-3857
Electronic ISSN 1469-4417
Publisher Cambridge University Press
Peer Reviewed Peer Reviewed
Volume 36
Issue 3
Public URL
Publisher URL


You might also like

Downloadable Citations